# SDR I5PA2022080175701

- Difficulty date: August 1, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 63,954 hours, 33,608 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Flow Sensor
- Part number: 36144007
- Part serial: 1DF0432
- Condition: Faulty
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

APU PNEUMATICS INOP. R/R APU FLOW SENSING MODULE IAW AMM 49-53-08.
